Liu Ci-qun. Exact Solution for the Compressible Flow Equations Through a Medium with Triple-Porosity[J]. Applied Mathematics and Mechanics, 1981, 2(4): 419-424.
Citation: Liu Ci-qun. Exact Solution for the Compressible Flow Equations Through a Medium with Triple-Porosity[J]. Applied Mathematics and Mechanics, 1981, 2(4): 419-424.

Exact Solution for the Compressible Flow Equations Through a Medium with Triple-Porosity

  • Received Date: 1980-08-01
  • Publish Date: 1981-08-15
  • This paper obtains the exact solution for the unsteady radial flow equations of the slightly compressible liquid through a medium with triple-porosity by using, the method of decomposition. This solution not only reveals the essential characters of the unsteady flow of liquid through a medium with multiple-porosity, but also comprises the existing primal results.
  • loading
  • [1]
    Gavalas,G.R.et al,Soc.Pet.Eng.J.13,6(1973),335-342.
    [2]
    陈钟祥等,中国科学,2,(1980). 152-165.
    [3]
    Closmann,P.J.,Soc.Pet.Eng.J.15,5(1975),385-398.
    [4]
    刘慈群,力学学报,1981年特刊,1.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1621) PDF downloads(660) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return